About this Journal Submit a Manuscript Table of Contents
ISRN Algebra
Volume 2012 (2012), Article ID 487275, 6 pages
http://dx.doi.org/10.5402/2012/487275
Research Article

On the Constructibility of Real 5th Roots of Rational Numbers with Marked Ruler and Compass

Mathematics Department, CALCampus, NH 03461, USA

Received 28 March 2012; Accepted 19 April 2012

Academic Editors: W. de Graaf and S. Raianu

Copyright © 2012 Elliot Benjamin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Elliot Benjamin, “On the Constructibility of Real 5th Roots of Rational Numbers with Marked Ruler and Compass,” ISRN Algebra, vol. 2012, Article ID 487275, 6 pages, 2012. doi:10.5402/2012/487275